# SDR SWAA2024072918192

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8838Q
- Make and model: Boeing 737-8
- Aircraft serial: 67484
- Aircraft time: 5,167 hours, 2,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H FWD SLIDE EMERGENCY LIGHT INOP<[01] RELAMP L/H FWD SLIDE EMERGENCY LIGHT IAW AMM 33-51-01 . OPS CK GOOD NO OTHER DEFECT NOTED.
